Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Résolution des équations semilinéaires avec la partie linéaire à noyau de dimension infinie via des applications A-propres

Seria
Rozprawy Matematyczne tom/nr w serii: 294 wydano: 1990
Zawartość
Warianty tytułu
Abstrakty
EN

This work is devoted to the solvability of semilinear equations
(*) Lx + f(x) = y, x ∈ D(L) ⊂ E, y ∈ F,
where E, F are real Banach spaces and L: D(L) → F is a linear operator with dimKerL = codimR(L) = ∞. We introduce the notion of a generalized A-proper mapping f(x) associated with the operator L and show that some classes of monotone-type mappings (i.e. $(M_L)$, $(M_L)_+$, $(S_L)$ or $(S_L)_+$) are nontrivial examples of A-proper mappings. Using the topological transversality, we develop the continuation method for L-condensing A-proper mappings and obtain solvability results for the equation (*). The abstract results for A-proper mappings are applied to the problem of time-periodic solutions of semilinear wave equations. We introduce a generalized coincidence degree called the Browder-Petryshyn-Mawhin coincidence degree.
FR

TABLE DES MATIÈRES
1. Introduction...............................................................................................................5
2. Notation ....................................................................................................................7
3. Factorisation fredholmienne et les applications A-propres........................................8
4. Exemples des applications A-propres - applications des types monotones.............10
5. Propriétés des applications A-propres....................................................................28
6. Applications L-condensantes..................................................................................32
7. Applications aux problèmes de coïncidence............................................................45
8. Théorie du degré de coïncidence...........................................................................56
9. Application au système d'équations d'ondes semilinéaires.....................................61
Références.................................................................................................................65
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 294
Liczba stron
67
Liczba rozdzia³ów
Opis fizyczny
Dissertationes Mathematicae, Tom CCXCIV
Daty
wydano
1990
Twórcy
Bibliografia
  • [1] H. Brezis and A. Haraux, Image d'une somme d'opérateurs monotones et applications, Israel J. Math. 23 (1976), 165-186.
  • [2] H. Brezis and L. Nirenberg, Characterizations of the ranges of some nonlinear operators and applications to boundary value problems, Ann. Scuola Norm. Sup. Pisa (4), 5 (1978), 225-236.
  • [3] F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1965/66), 259-269.
  • [4] F. E. Browder, Convergence of approximations to fixed points of nonexpansive nonlinear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1966), 82-90.
  • [5] J. Mawhin, Nonlinear accretive operators in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 470-476.
  • [6] J. Mawhin, Approximation solvability of nonlinear functional equations in normed linear spaces, Arch. Rational Mech. Anal. 26 (1967), 33-41.
  • [7] J. Mawhin, Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proceedings Symp. Nonlinear Functional Anal. A.M.S. (1968).
  • [8] J. Mawhin, Nonlinear elliptic boundary value problems and the the generalized topological degree, Bull. Amer. Math. Soc. 76 (1970), 999-1005.
  • [9] J. Mawhin, Normal solvability and φ-accretive mappings of Banach spaces. Bull. Amer. Math. Soc. 78 (1972), 186-192.
  • [10] D. G. Defigueiredo and Ni Wei-Ming, Perturbation of second order linear elliptic problems by nonlinearities without Landesman-Lazer condition, Nonlinear Anal. 3 (1979), 629-634.
  • [11] J. Dugundji and A. Granas, Fixed point theory, Vol. 1, Monografie Mat. 61, Polish Sci. Publishers, Warszawa 1982.
  • [12] K. Fan and I. Glickberg, Some geometric properties of the sphere in a normed linear space, Duke Math. J. 25 (1958), 533-568.
  • [13] P. M. Fitzpatrick, Existence results for equations involving noncompact perturbations of Fredholm mapping with applications to differential equations, J. Math. Analysis Applic. 66 (1978), 151-177.
  • [14] R. E. Gaines and J. Mawhin, Coincidence degree and nonlinear differential equations, Lecture Notes 568, Springer-Verlag, Berlin 1977.
  • [15] K. Gęba, A. Granas, T. Kaczyński and W. Krawcewicz, Homotopie et équations non linéaires dans les espaces de Banach, C. R. Acad. Sci. Paris, t. 300, série I, 10 (1985).
  • [16] A. Granas, Homotopy extension theorem in Banach spaces and some of its applications to the theory of non-linear equations, Bull. Acad. Polon. Sci. 7 (1959), 387-394.
  • [17] A. Granas, The theory of compact vector fields and some of its applications to the topology of functional spaces (I), Rozprawy Matematyczne 30, Warszawa 1962, 1-93.
  • [18] A. Granas, Sur la méthode de continuité de Poincaré, C. R. Acad. Sci. Paris 282 (1976), 983-985.
  • [19] G. Hetzer, On the existence of weak solutions for some quasilinear elliptic BVProblems at resonance. Commentat. Math. Univ. Carol. 17 (1976), 315-334.
  • [20] M. A. Krasnoselski, Topological methods in the theory of nonlinear integral equations, Pergamon, Oxford 1963.
  • [21] W. Krawcewicz, Contribution à la théorie des équations non linéaires dans les espaces de Banach, Dissertationes Math. 273 (1988).
  • [22] W. Kryszewski and B. Przeradzki, The topological degree and fixed points, Fund. Math. 126 (1984).
  • [23] J. Mawhin, Nonlinear perturbations of Fredholm mappings in normed spaces and applications to differential equations, Univ. de Bresila, Trabalho de Mat. 61 (1974).
  • [24] J. Mawhin, The solvability of some operator equations with a quasibounded nonlinearity in normed spaces, J. Math. Analysis and Appl. 45 (12) (1974), 455-467.
  • [25] J. Mawhin, Nonlinear functional analysis and periodic solutions of semilinear wave equations, in Nonlinear Phenomena in Math. Sciences, Arlington 1980.
  • [26] J. Mawhin, Compacité, monotonie et convexité dans l'étude de problèmes aux limites semi-linéaires, Séminaire d'analyse moderne 19, Université de Sherbrooke, Dpt. Math. (1981).
  • [27] J. Mawhin and M. Willem, Perturbations non linéaires d'opérateurs linéaires à noyau de dimension infime, C. R. Acad. Sci. Paris, A 287 (1978), 319-322.
  • [28] J. Mawhin and M. Willem, Range of nonlinear perturbations of linear operators with an infinite dimensional kernel, dans Ordinary and Partial Differential Equations (edited by Everitt), pp. 165-181, Springer-Verlag (1980).
  • [29] J. Mawhin and M. Willem, Operators of monotone type and alternative problems with infinite dimensional kernel, dans Recent Advances in Differential Equations, Trieste 1978, Academic Press, 1981, 295-307.
  • [30] P. S. Milojević, On the index and the covering dimension of the solution set of semilinear equations. Proceedings of Symposia in Pure Mathematics, Vol. 45 (1986), Part 2, 183-205.
  • [31] P. S. Milojević, Fredholm theory and semilinear equations at resonance involving noncompact perturbations with applications to differential equations (preprint).
  • [32] G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041.
  • [33] D. Pascali, Approximation solvability of a semilinear wave equation, Libertas Mathemalica, Vol. 4 (1984), 73-79.
  • [34] W. V. Petryshyn, Remarks on the approximation-solvability of nonlinear functional equations. Arch. Rational Mech. Anal. 26 (1967), 43-49.
  • [35] W. V. Petryshyn, On projectional-solvability and the Fredholm alternative for equations involving linear A-proper operators. Arch. Rational Mech. Anal. 30 (1968), 270-284.
  • [36] W. V. Petryshyn, Nonlinear equations involving noncompact operators, Proc. Sympos. Pure Math. 18, part 1, Amer. Math. Soc. Providence (1970), 206-233.
  • [37] W. V. Petryshyn, Antipodes theorem for A-proper mappings and its applications to mappings of the modified type (S) or $(S)_+$ and to mappings with the pm property, J. Functional Analysis 7 (1971), 165-211.
  • [38] W. V. Petryshyn, On the approximation-solvability of equations involving A-proper and pseudo-A-proper mappings, Bull. Am. Math. Soc. 81 (1975) 223-312.
  • [39] W. V. Petryshyn, Existence theorems for semilinear abstract, and differential equations with noninvertible linear parts and noncompact perturbations, dans Nonlinear Equations in Abstract Spaces (edited by V. Lakshmikantham), Academic Press, New York 1978, 275-315.
  • [40] W. V. Petryshyn, Solvability of semilinear elliptic BVProblems at resonance via the A-proper type operator theory, Analele sci. ale Universitatii "AI. I. Cuza", lasi 25 (1979), 135-152.
  • [41] W. V. Petryshyn, Using degree theory for densely defined A-proper maps in the solvability of semilinear equations with unbounded and noninvertible linear part, Nonlinear Anal. 4 (2) (1980), 259-281.
  • [42] W. V. Petryshyn, Variational solvability of quasilinear elliptic boundary value problems at resonance, Nonlinear Analysis 5 (1981), 1095-1108.
  • [43] W. V. Petryshyn and Z. S. Yu, Periodic solution of nonlinear second order differential equations which are not solvable for the highest derivative, J. Math. Anal. Appl. 89 (1982), 462-488.
  • [44] W. V. Petryshyn and Z. S. Yu, Existence theorems for higher order nonlinear periodic BVProblems, Nonlinear Analysis 6 (1982), 943-969.
  • [45] W. V. Petryshyn and Z. S. Yu, Periodic solution of certain higher order nonlinear differential equations, Nonlinear Analysis 7 (1983), 1-13.
  • [46] W. V. Petryshyn and Z. S. Yu, Boundary value problems at resonance for certain semilinear ordinary differential equations, J. Math. Anal. Appl. 98 (1984), 72-91.
  • [47] P. Volkmann, Démonstration d'un théorème de coïncidence par la méthode de Granas, Bull. Soc. Math. Belgique, Série B (1983).
  • [48] M. Willem, Topology and semilinear equations at resonance in Hilbert space. Nonlinear Analysis 5 (1981), 517-524.
Języki publikacji
FR, EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-ce95cab7-4aa2-4e7e-aadc-86b5e054019f
Identyfikatory
ISBN
83-01-09694-2
ISSN
0012-3862
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.